Napredna pretraga

Pregled bibliografske jedinice broj: 803416

Generalizations of Sherman's inequality by Lidstone's interpolating polynomial


Agarwal, Ravi P.; Ivelić Bradanović, Slavica; Pečarić, Josip
Generalizations of Sherman's inequality by Lidstone's interpolating polynomial // Journal of inequalities and applications, 2016 (2016), 6-1 doi:10.1186/s13660-015-0935-6 (međunarodna recenzija, članak, znanstveni)


Naslov
Generalizations of Sherman's inequality by Lidstone's interpolating polynomial

Autori
Agarwal, Ravi P. ; Ivelić Bradanović, Slavica ; Pečarić, Josip

Izvornik
Journal of inequalities and applications (1029-242X) 2016 (2016); 6-1

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
majorization ; n-convexity ; Schur-convexity ; Sherman's theorem ; Lidstone interpolating polynomial ; Čebyšev functional ; Grüss type inequalities ; Ostrowsky-type inequalities ; exponentially convex functions ; log-convex functions ; means

Sažetak
In majorization theory, the well known Majorization theorem plays a very important role. More general result is obtained by S. Sherman. In this paper, concerning 2n-convex functions, we get generalizations of these results applying Lidstone's interpolating polynomials and Čebyšev functional. Using obtained results, we generate new familly of exponentially convex functions. The outcome are some new classes of two-parameter Cauchy-type means.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Fakultet građevinarstva, arhitekture i geodezije, Split,
Tekstilno-tehnološki fakultet, Zagreb

Citiraj ovu publikaciju

Agarwal, Ravi P.; Ivelić Bradanović, Slavica; Pečarić, Josip
Generalizations of Sherman's inequality by Lidstone's interpolating polynomial // Journal of inequalities and applications, 2016 (2016), 6-1 doi:10.1186/s13660-015-0935-6 (međunarodna recenzija, članak, znanstveni)
Agarwal, R., Ivelić Bradanović, S. & Pečarić, J. (2016) Generalizations of Sherman's inequality by Lidstone's interpolating polynomial. Journal of inequalities and applications, 2016, 6-1 doi:10.1186/s13660-015-0935-6.
@article{article, year = {2016}, pages = {6-1-6-18}, DOI = {10.1186/s13660-015-0935-6}, keywords = {majorization, n-convexity, Schur-convexity, Sherman's theorem, Lidstone interpolating polynomial, \v{C}eby\v{s}ev functional, Gr\"{u}ss type inequalities, Ostrowsky-type inequalities, exponentially convex functions, log-convex functions, means}, journal = {Journal of inequalities and applications}, doi = {10.1186/s13660-015-0935-6}, volume = {2016}, issn = {1029-242X}, title = {Generalizations of Sherman's inequality by Lidstone's interpolating polynomial}, keyword = {majorization, n-convexity, Schur-convexity, Sherman's theorem, Lidstone interpolating polynomial, \v{C}eby\v{s}ev functional, Gr\"{u}ss type inequalities, Ostrowsky-type inequalities, exponentially convex functions, log-convex functions, means} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet


Citati